# SDR TRAX200801089

- Difficulty date: September 3, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 17,078 hours, 14,204 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LATCH WILL NOT RELEASE DOOR TO CLOSE.  C/N/D DOOR (SERVICE) WORKS PROPERLY NOT DEFECT FOUND AT THIS TIME OK FOR SERVICE.  IAW 52-45-01.
